MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM; MINIM STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM; MINIM STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device and stent initially performed as anticipated; however, underlying tissue compliance and vessel geometry impacted the ability for the stent to fixate.
 
Event or Problem Description
One 6mm minima stent was used to treat an aortic re-coarctation.After the stent was placed, the physician attempted to improve fixation by post-dilating the stent with the same balloon.When the balloon was deflated, imaging identified that the stent migrated distally through the descending aorta such that it no longer treated the stenosis.A second system was tracked to the lesion and as the balloon was exposed, the outer shaft pulled the first implant further distally in the descending aorta.The second stent resulted in successful stenosis relief and maintained fixation within the vessel.The first implant was post-dilated with an off-the-shelf balloon to prevent further migration.No device was returned for evaluation.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIM STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur ct suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur ct. suite 1150
newport beach CA 92660
Manufacturer Contact
alex zoellick
4675 macarthur ct. suite 1150
newport beach, CA 92660
8478671926
MDR Report Key22810068
Report Number3027098402-2025-00005
Device Sequence Number7797960
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)260531(10)Z2460459C
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460459C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 DA
Patient SexMale
Patient Weight4 KG